I have been on and off trazodone 50 mg per night. It hasn't worked so I have gotten off it and tried over the counter sleep aids with little results. Now I want to go back to trazodone but will probably have to bump the dosage to 100 mg since I was off of it... I don't know what to do anymore. Have horrible migraines throughout the day and sometimes at night which makes me stay up and toss and turn. Nothing seems to be working and I awake every morning more and more tired.
What kind of insomnia do you have? Did you go to a sleep clinic to diagnose it? It's crucial to understand the cause!! Do you wake up too early or too often? or you go to bed late? Plus: don't forget that caffeine (and teine too) can stay in your body for two days and bother your sleep. And sugar can give you bad awakenings.
Tell us more so we can help!
How are you? If your medication is not working, it is best that you inform your doctor for proper management. Your medical history is essential in properly evaluating the underlying cause. Long term insomnia is usually associated with psychological or medical conditions. Treatment will depend on the cause.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.